MathSciNet Relay Station
MathSciNet bibliographic data
MR778089 14F45 (14G30 57R15)
Akbulut, S.; King, H. Submanifolds and homology of nonsingular real algebraic varieties. Amer. J. Math. 107 (1985), no. 1, 45–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement